# SDR RAIA00501020

- Difficulty date: January 5, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N849HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145002
- Aircraft time: 3,109 hours, 4,319 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 3359
- Condition: Cracked
- Location: Cockpit
- Part time: 3,132 hours, 4,343 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

8053- EWR- CPT WINDSHIELD CRACKED.  REMOVED AND REPLACED CPT WINDSHIELD.
